# SDR AALA201706309012

- Difficulty date: June 26, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N509AY
- Make and model: Airbus A321-231
- Aircraft serial: 3796
- Aircraft time: 30,527 hours, 10,743 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Director
- Condition: Erratic
- Location: Cids
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON ENGINE SHUTDOWN AT THE GATE, THE EMERGENCY EXIT LIGHTS CAME ON.  TURNED OFF THE SWITCH TO EXTINGUISH.  PERFORMED SUCCESFUL CIDS RESET IAW TSM 33-51-00-810-881-A.
